# SDR CA060331002

- Difficulty date: March 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,003 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 0301007720
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) UPON LANDING AT A MOUNTAIN TOP (6000 FT) ASL. PILOT UNABLE TO COMPLETE ENGINE START. AFTER ARRIVAL OF AME IS HAS BEEN DISCOVERED THAT RT FUEL INJECTOR PIPE WAS CRACKED AROUND ENTIRE CIRCUMFERENCE AT THE FLARE END.  PIPE SUBSEQUENTLY REPLACED WITH SERVICEABLE.  A/C RETURNED TO SERVICE.  (TC NR 20060331002)
